# SDR UALA2011082504558

- Difficulty date: August 25, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 44,535 hours, 17,731 cycles
- Engine: Iae V2522A5
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Actuator
- Part number: 764711A
- Part serial: 30
- Condition: Faulty
- Location: Ram Air Turbine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RAT OUT MESSAGE ON ECAM HYD PAGE APPEARED & SHOWED GREEN RAT EXTENSION THEN SHOWED NORMAL.  REPLACED RAT EJECTION JACK (2454GE) IAW AMM.
